# SDR AALA991833

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 59
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SHEAR TIE HAS CORROSION AT FRAME 59 AND BETWEEN STRINGER 53R AND 54R.  INSTALLED MANUFACTURED SHEAR TIE PER SRM 51-75-10.  (M)
